Continuity for multilinear integral operators on Besov spaces
Commun. Korean Math. Soc. 2007 Vol. 22, No. 2, 259-275
Printed June 1, 2007
Liu Lanzhe
Changsha University of Science and Technology
Abstract : The continuity for the multilinear operators associated to some non-convolution type integral operators on Besov spaces are obtained. The operators include Littlewood-Paley operators, Marcinkiewicz operators and Bochner-Riesz operator.
Keywords : multilinear operators, Littlewood-Paley operator, Marcinkiewicz operator, Bochner-Riesz operator, Besov space.
MSC numbers : 42B20, 42B25
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd